Fuller singularities for generic control-affine systems with an even number of controls - Archive ouverte HAL Access content directly
Journal Articles SIAM Journal on Control and Optimization Year : 2020

Fuller singularities for generic control-affine systems with an even number of controls

(1) , (2, 3) , (4, 5)
1
2
3
4
5

Abstract

In this article we study how bad can be the singularities of a time-optimal trajectory of a generic control affine system. In the case where the control is scalar and belongs to a closed interval it was recently shown in [6] that singularities cannot be, generically, worse than finite order accumulations of Fuller points, with order of accumulation lower than a bound depending only on the dimension of the manifold where the system is set. We extend here such a result to the case where the control has an even number of scalar components and belongs to a closed ball.
Fichier principal
Vignette du fichier
FMI19.pdf (376.94 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-02276960 , version 1 (03-09-2019)
hal-02276960 , version 2 (21-02-2020)

Identifiers

Cite

Francesco Boarotto, Yacine Chitour, Mario Sigalotti. Fuller singularities for generic control-affine systems with an even number of controls. SIAM Journal on Control and Optimization, 2020, 58 (2), pp.1207-1228. ⟨10.1137/19M1285305⟩. ⟨hal-02276960v2⟩
186 View
264 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More